Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is Deviry helpful to get period on time ?

last time my periods came on 15th July,but everymonth i always late by 8 days.This month i want it on time for that my friend advise me to take "Deviry". will it help for period to come on time n not late. last time my periods came on 15th July,but everymonth i always late by 8 days.This month i want it on time for that my friend advice me to take Deviry . will it help for period to come on time n not late.I am 29y. Please advice
Asked On : Wed, 17 Aug 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
hello
taking progesterone or any other hormonal tablet without consultation from a doctor is not advisable. you need to find out the cause for the irregularity. if the doctor finds that this is your normal length of cycles he or she will advise you accordingly.
without finding the cause for the delay just taking hormonal tablet is not good in long run.
hope this is helpful.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor